VOL. 38 · NO. 1 | Spring 1994
 
VIEW ALL ABSTRACTS +
Front Matter
Illinois J. Math. 38 (1), (Spring 1994)
No abstract available
Articles
A. Sárközy, C. L. Stewart
Illinois J. Math. 38 (1), 1-18, (Spring 1994) DOI: 10.1215/ijm/1255986884
KEYWORDS: 11N56
No abstract available
Robert Berman, David Singman
Illinois J. Math. 38 (1), 19-46, (Spring 1994) DOI: 10.1215/ijm/1255986885
KEYWORDS: 31A20, 31B25, 31C15, 42B25
No abstract available
Martin Saralegi
Illinois J. Math. 38 (1), 47-70, (Spring 1994) DOI: 10.1215/ijm/1255986886
KEYWORDS: 55N33, 57N80
No abstract available
Zhang Wenpeng
Illinois J. Math. 38 (1), 71-78, (Spring 1994) DOI: 10.1215/ijm/1255986887
KEYWORDS: 11M35
No abstract available
Carolyn Pfeffer
Illinois J. Math. 38 (1), 79-86, (Spring 1994) DOI: 10.1215/ijm/1255986888
KEYWORDS: 43A85, 22E25, 22E30, 43A46
No abstract available
G. Corach, H. Porta, L. Recht
Illinois J. Math. 38 (1), 87-94, (Spring 1994) DOI: 10.1215/ijm/1255986889
KEYWORDS: 58B20, 46L05
No abstract available
Seng-Kee Chua
Illinois J. Math. 38 (1), 95-126, (Spring 1994) DOI: 10.1215/ijm/1255986890
KEYWORDS: 46E35
No abstract available
D. H. Fremlin, J. Mendoza
Illinois J. Math. 38 (1), 127-147, (Spring 1994) DOI: 10.1215/ijm/1255986891
KEYWORDS: 46G10, 28B05
No abstract available
P. Dazord
Illinois J. Math. 38 (1), 148-175, (Spring 1994) DOI: 10.1215/ijm/1255986892
KEYWORDS: 58F05, 70F25, 70H05, 73B99, 93B27
No abstract available
Back Matter
Illinois J. Math. 38 (1), (Spring 1994)
No abstract available
Back to Top